MathSciNet Relay Station
MathSciNet bibliographic data
MR813833 54B15 (54C56 54F45 55M10 57N15)
Daverman, R. J. The $3$-dimensionality of certain codimension-$3$ decompositions. Proc. Amer. Math. Soc. 96 (1986), no. 1, 175–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement